Convergence of adaptive edge finite element methods for H(curl)-Elliptic problems

Liuqiang Zhong, Shi Shu, Long Chen, Jinchao Xu

Research output: Contribution to journalArticle

6 Scopus citations


The standard adaptive edge finite element method (AEFEM), using first/second family Nédélec edge elements with any order, for the three-dimensional H(curl)-elliptic problems with variable coefficients is shown to be convergent for the sum of the energy error and the scaled error estimator. The special treatment of the data oscillation and the interior node property are removed from the proof. Numerical experiments indicate that the adaptive meshes and the associated numerical complexity are quasi-optimal.

Original languageEnglish (US)
Pages (from-to)415-432
Number of pages18
JournalNumerical Linear Algebra with Applications
Issue number2-3
Publication statusPublished - Apr 1 2010


All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Applied Mathematics

Cite this